MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TAPER CEM STEM 13X150MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US TAPER CEM STEM 13X150MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Catalog Number 866499
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the incorrect label was on the box.
 
Event or Problem Description
Additional information received: a.Was/were there any adverse consequence/s that affected the patient because of the reported event? - no, it was discovered during inventory management.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: wrong label or-code, wrong qr -code, label : art: 86-6499 13x 150 cemented stem lot d 16122525, qr -code as well ean code says 15 x 150 cemented stem, notice when i was cycle account.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual inspection of the returned sample revealed that the taper cem stem 13x150mm box was found in good condition, and the labeling on the package is correct.However, the problem was identified as a data error within the esims system.This product issue will be addressed through depuy synthes quality system.A dimensional inspection was unable to be performed as it is not applicable to the complaint condition.A functional test was not performed as it is not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the taper cem stem 13x150mm would contribute to the complained device issue.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: dhr review: 1) quantity manufactured: (b)(4).2) date of manufacture: 04-feb-2017.3) any anomalies or deviations identified in dhr: no nonconformities were identified.4) expiry date: 31-jan-2027.5) ifu reference: ifu-0902-00-252 h3.

Brand Name
TAPER CEM STEM 13X150MM
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou jiangsu 21512 -6
CH   21512-6
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18606232
Report Number1818910-2024-02005
Device Sequence Number18430327
Product Code JWH
UDI-Device Identifier10603295217206
UDI-Public10603295217206
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K882234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number866499
Device Lot NumberD16122525
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer01/31/2024
03/11/2024
05/27/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date01/31/2024
03/13/2024
05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown